# SDR AALA20170113014

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 14,126 hours, 5,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AT R2 DOOR HAS A BROKEN LENS.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW 33-51-01. OPERATIONAL CHECKED GOOD.
